|sustiva + gileads nukes
Jun 10, 2004
Response from Dr. Moyle
This is a seriously low risk combination for lipodystrophy and is friendly to lipids too. However, it is unclear if a no risk combination exists.
At the end of 144 weeks therapy in the main naive study of tenofovir fat mass in arms and legs by DEXA scanning (the best objective evaluation) was, on average normal. During the course of the study 3% of individuals were descibed by their Doctor to have lipodystrophy (compared with 19% on the d4T/3TC/Efavirenz arm), but it is not clear what these cases were (they may have just been fat gain, something which happens over the years even in folks without HIV!).
So I would say this is a very good choice from a lipodystrophy standpoint, for getting started
Kind regards Graeme Moyle
Change in Meds
- Is Sinus Infection An Early Sign Of HIV?
- Burning Penis After Touching Anus Worried I Have HIV
- Dry Mouth After Masturbation Worried I Have HIV
- Flaky Skin After Touching Vaginal Fluid Worried I Have HIV
- Hpv After Kissing Cut On Lip Sign Of HIV AIDS
- Painful Red Spots After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.